I'm not really anxious, but for the past few days I have been jittery.

Up to about 5 years ago, I used to have this 'tic' of bouncing my leg. It has returned. My muscles in my upper body also feel kind of 'jittery' as well.

Another thing I've noticed is that I have a certain kind of confidence… sometimes an angry confidence, sometimes a boastful confidence and usually an impatient confidence.

So, I'm up to 100mcg of synthroid. I've noted little if any change in my low resting pulse rate (still high 40's to mid 50's). My weight continues to be stuck at the same overweight level as 3 months ago. And yet for the last 3 weeks I have upped my workouts to 1 hour of power walking 6 days a week, and 1 hour of weight training/leg work every other day during those six days: one day off a week – no weight loss (hah!)

I've been working crazy hours… worked an extra 76 hours this month. And I can't take any time off since I'm training a newbie.

But the jitters and the mood change seems to be in line with side effects of the synthroid…. but why is my pulse still so damn low? Why is my weight in stasis? Maybe it's just kicking in and will cause a change soon.

I'm due a blood test in another couple of weeks to see if my thyroid is working better. If my pulse is still low and my weight is still up, no way am I going to 'up' the synthroid again til I see a specialist. Really think the 'jitters' are being caused by the pills… and that may or may not be okay for me.

So, here's hoping I pick up yet another night shift tomorrow night. Gotta make hay while the sun shines.

My summer starts in September 🙂

Peace

0 Comments

Leave a reply

© 2022 WebTribes Inc. | find your tribe

Log in with your credentials

or    

Forgot your details?

Create Account